Some fixed point theorems using compatible-type mappings in Banach spaces

A. El-Sayed Ahmed, A. Kamal

Abstract


In this paper, we establish some fixed point theorems for two pairs of compatible mappings of type (B) and for two pairs of weakly compatible mappings in Banach spaces.

Full Text: PDF

How to Cite this Article:

A. El-Sayed Ahmed, A. Kamal, Some fixed point theorems using compatible-type mappings in Banach spaces, Advances in Fixed Point Theory, Vol 4, No 1 (2014), 1-11

Copyright © 2014 A. El-Sayed Ahmed, A. Kamal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.